# SDR CA151123003

- Difficulty date: November 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Compressor
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB CREW NOTICED PRESSURIZATION WAS NOT WORKING AND DECIDED AN ATB. MAINTENANCE PERFORMED FUNCTIONAL TEST OF PRESSURIZATION SYSTME BUT WERE UNABLE TO REPRODUCE THE FAULT. A/C RETURED TO SERVICE. MONITORED NEXT 6 FLIGHTS, THE FAULT DID NOT REOCCUR.
